# SDR DL764040864

- Difficulty date: September 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 11,585 hours, 4,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED AT FWD BULKHEAD AFT OF JUMPSEAT NR 108.  REPLACED SAME.
